The Art of Marriage by Family Life consists of six video sessions and an accompanying manual that provides couples with projects to help apply the principles taught during each session. The manual is also designed for couples to use after the event by offering articles, date night ideas, and useful tips for continuing to strengthen their marriage. This new resource will help couples in your church and community build the God-honoring marriages that they desire. It also brings a fresh approach to a video event by weaving together a variety of elements that help the principles come to life.
The Art of Marriage will be offered at Fellowship Conway on June 21-22, Friday evening and Saturday during the day. Todd and Marcee Watkins will be facilitating the Art of Marriage weekend. The cost is $40 per couple to cover the cost of the material. The Weekend schedule is below the sign up form at the bottom of this page.
6:00 to 6:30 PM Registration
6:30 to 7:00 PM Introductions
7:00 to 8:00 PM Session 1
8:00 to 8:15 PM Break – 15 minutes
8:15 to 9:15 PM Session 2
9:15 to 9:30 PM Wrap Up
9:00 to 9:15 AM Welcome
9:15 to 10:15 AM Session 3
10:15 to 10:30 AM Break – 15 minutes
10:30 AM to 12 PM Session 4
12:00 to 1:30 PM Lunch on your own including Session 4 activity
1:30 to 2:30 PM Session 5
2:30 to 2:45 PM Break – 15 minutes
2:45 to 3:45 PM Session 6
3:45 to 4:15 PM Wrap Up & Close
The Art of Marriage brings together some of the most respected and influential pastors and experts on marriage and family all in one setting: Voddie Baucham, Michael Easley, Dennis Rainey, Barbara Rainey, Mary Kassian, Wayne Grudem, Dave Wilson, Ann Wilson, Crawford Loritts, Al Mohler, Bryan Loritts, Paul David Tripp and Dave Harvey.